# SDR AWXA960110

- Difficulty date: February 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N182AW
- Make and model: Boeing 737277
- Aircraft serial: 22649
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT 3868 - DURING ROUTINE C-14 MAINTENANCE CHECK, FOUND POSSIBLE DELAMINATION ON FORWARD CARGO DOORWAY, FORWARD LOWER CORNER.  PERFORMED ND1 TO MARK DISBOND.  REMOVED DISBOND.  FABRICATED AND INSTALLED REPAIR PER AWA ER NR 2-53-33-14, SRM 51-40-2.  LOCATION:  BS 450, RBL 36, WL 154.  (X)
